The Lupus Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
3,471 Posts
Discussion Starter · #1 ·
i would love to know if anyone els's legs body as changed form having a bad flare and loosing loads of weight to be given more meds,

then putting weight on, Now what im getting at more so, is my Knees....
they kill me to bend as they atre to tight, i my self always had very thin legs, they have changed,m my arms have changed, is it the meds??? uoi think

or is it just the lupus??? having Lupus is one thing ,making you into looking different and feeling ugly is another, sorry but thats how i feel.

as it changed your knees or body ??

:sad: Lin thanks
 

·
Registered
Joined
·
15,684 Posts
(((((((((Lin))))))))))) Yes it's enough we have the disease itself, but having to deal with an altered life/image/restrictions in other respects is difficult to say the least :( :hugbetter:

I dont have what you are describing but could it be due to Prednisone, have you stepped up a dose lately or have you been on it for some time? What about any other new meds that might account for this? Pred seems an obvious culprit though I may be wrong :hehe:

love
Lily
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter · #3 ·
Lily i havnt stepped up the pred, been on it for 3 yrs now, other drugs have been added since then and one was changed to Nexium, the other new ones added was Epilim as for the blood pressure med thats only just been changed,

other than that im on the Az, the Plaq, the once a week one, statins, and the Amitrip...........maybe it is the pred,
i just hate the fact to bend down, realy hurts my knees, sorry for moaning, its nothing i know to what some go through,
but i wondered if anyone else had changed body shape grrrr!

thnka you Lily Hugs Lin xxx:hehe:
 

·
Registered
Joined
·
15,684 Posts
(((((((((Lin))))))))) I don't know about the Nexium, but came across a mention of progressive and common weight gain on Epilim. It hasnt caused that for me but we are all different :hugbetter:

Is your doc doing liver function tests, I assume yes because you are on both Imuran and Epilim. I would just check that these tests are coming out ok as sometimes swelling can be a sign of a problem.

love
Lily
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter · #5 ·
will do Lily, thank you so much ,,, the pred is down to 8 and a half mg,
thinking about this though ,the knees went big big before the Epilim

thank you big hugs Lin xxxx:kiss:
 

·
Registered
Joined
·
1,018 Posts
My take - Pred accelerates aging and part of aging is arthritis. Although Pred is an anti-inflamatory and helps the pain, it also kind of causes the pain. Strange I know but there it is.

I'm having increased pain in my knees too and my doctor feels that I need to add muscle to my thighs, that because I'm not moving around enough my thighs are not strong enough to support my weight correctly and my knees are having to work too hard. I'm trying to do leg exercises in the pool at a health club but I keep getting sciatic nerve pain and that kind of turns me off the exercise. sigh.
 

·
Registered
Joined
·
4,583 Posts
Hi Lin, the only time that my body has changed in looks, has been when I was on Prednisone. I soon got off of that. My knees hurt if I have bent down a lot the day b/4, but that's all. It is deffinatly your meds, (in my
humble opinion) be well.
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter · #8 ·
No my knees hurt when i bend, i am sure its because they are to tight..swollen...............thats what im getting at, not very good at putting my self across sorry...

lin xxx:hehe:
 

·
Registered
Joined
·
15,684 Posts
I understood what you meant Lin :wink2: you're perfectly fine about putting your point across :)

If your knees were doing this prior to Epilim then I guess you can rule that out as a cause too.

I do hope your doc can throw some light on this though, we do far more bending than we realise during the course of the day and that can't be much fun for you :hugbetter:

love
Lily
 

·
Registered
Joined
·
3,471 Posts
Discussion Starter · #10 ·
(((((((((((((((Lily)))))))))))))))) bless you, you are so uinderstanding,
thank you for all your comments i have taken them on board, will be asking gp again when i go thursday morning

thanks Lin xxx:grhug:
 
1 - 10 of 10 Posts
Top